| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The event occurred in the (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that there was debris in the sterile packaging.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
Visual examination of one of the provided pictures identified an unknown white fiber held with forceps next to a hip stem implant on top of bloodied instruments.The picture looks like it was taken in an operating room.Visual examination of the rest of the provided pictures and the returned product found that the product had been entirely opened and removed from its packaging.The white fiber was returned in the poly bag along with the product.The presence of the fiber in the packaging prior to its opening cannot be confirmed.Device history record was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.